# SDR IPXA2023031591861

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 24,577 hours, 15,515 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL @ ABY, SLIDE ON MAIN ENTRY DOOR WOULD NOT DISARM DISARM HANDLE WAS BLOCKED FROM FINAL 1" OF AFT TRAVEL COORINATED WITH MX TO OPEN DOOR FROM OUTSIDE. DEFERED L1 DOOR SLIDE IAW MEL 52 11 01 2 3 DMP COMPLIED WITHFOUND DEFECTIVE GIRT BAR AND SLIDERS, INSTALLED NEW GIRT BAR & SLIDES REF AMM 25-61-21.
